ParaGard

Last Update February 9, 2016
Satisfaction Score
?
2.6
5 1 19627
Slightly Satisfied
based on 19,627 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 9, 2016
Satisfaction Score
?
2.6
Slightly Satisfied
based on 19,627 conversations around the web
Share your experience
Share your experience

Does ParaGard cause Pelvic Pain?

#62 in ParaGard discussions - 27 posts discuss Pelvic Pain with ParaGard. Pelvic Pain is #62 concern in ParaGard discussions.

Does ParaGard cause Pelvic Pain?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 27 discussions
?
too have been having these pains in the pelvic area...
| www.medhelp.org
" ...say it has to be the paragard.  I too have been having these pains in the pelvic area and lowerback.  My lower back pains are mild and extreme ...pain felt deeper within.  I had paragard inserted in mid... "

?
year I was having frequent urination/a lot of pelvic pain...
| www.steadyhealth.com
" I had the paragard put in about 4 years ago. Earlier this year I was having frequent urination/a lot of pelvic pain. After several doctors visits and ...not work properly and has caused me a lot of pain... "

?
ths since that I have had problems. I had bad pelvic pain to...
| www.babygaga.com
" ...far as the cycles after Paragard, I was under the impression ...pretty normal when I had the Paragard, and it was only the last month before it fell out, and then the 2-3 months since that I have had... "

?
so the Paragard is awful. Case closed, BUT everyones body...
| www.womens-health.com
" OK, so the Paragard is awful. Case closed, BUT everyones ...pushes it out) I had the Paragard because like you i am ...causes no pain. With the Paragard i had constant pelvic pain,... "

?
has improved significantly since having the endometriosis...
| www.healingwell.com
" My pelvic pain has improved significantly since having the endometriosis removed, plus removing the paragard and starting depo provera. But of course now... "

?
immediately started having pelvic pain. She could feel the...
| community.thebump.com
" ...an IUD Phama Rep (for Paragard). I had a NP I called on who took out her own Mirena. She took a really ...ice and immediately started having pelvic pain. She could feel the strings... "

?
t removed. I have constant pelvic pain, weird spotting and s...
| forum.baby-gaga.com
" ...I currently have the Mirena but I think I need to have it removed. I have constant pelvic pain, weird spotting and some other ...pick? I do not want Paragard, Implanon or the Depo shot.... "

?
e been feeling REALLY off. As in... i feel nauseous all th...
| community.babycenter.com
" ...symptoms? I have been having a paragard in since Jan 2009. Have been ok all along. But lately, I have been feeling REALLY off. As in... i feel nauseous all the time, i ...often than usual (as in... "

?
quite a bit.of pelvic pain and I gained weight/bloated a...
| community.thebump.com
" I had the Mirena after I had my ...dis have quite a bit.of pelvic pain and I gained weight/bloated a ...I think I'm getting the... "

?
have the Paragard T380A and my dr. said they were good for...
| www.healthboards.com
" I have the Paragard T380A and my dr. said they were good for 10 years. I have some small fibroids but he said they ...worse. If you are experiencing pelvic pain, ask your dr. to send... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...